# SDR PLGA990112

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743BA
- Make and model: Saab SF340A
- Aircraft serial: 340A093
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Filter
- Condition: Req'D Service
- Location: Fuel System
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 6350 - AFTER DEPARTURE OUT OF BOS, LEFT FUEL FILTER LIGHT ILLUMINATED.  ALL ENGINE PARAMETERS NORMAL.  A/C RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE DRAINED BOTH FUEL TANKS.  REPLACED BOTH FUEL FILTERS, AND LEFT FUEL FILTER HOUSING.  A/C RETURNED TO SERVICE.  (M)
